Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Semilinear Cauchy problems with almost sectorial operators

Warianty tytułu
Języki publikacji
Existence of a mild solution to a semilinear Cauchy problem with an almost sectorial operator is studied. Under additional regularity assumptions on the nonlinearity and initial data we also prove the existence of a classical solution to this problem. An example of a parabolic problem in Holder spaces illustrates the abstract result.
Opis fizyczny
Bibliogr. 13 poz.
  • [A-Z] J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, Cambridge Univ. Press, Cambridge, 1990.
  • [Al] W. Arendt, Contributions to the theory of semigroup distributions, Ph.D. Dissertation, Univ. Antwerpen, 1983.
  • [A2] —, Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59 (1987), 327-352.
  • [A-C-L] J. M. Arrieta, A. N. Carvalho and G. Lozada-Cruz, Dynamics in dumbbell domains II. The limiting problem, in preparation.
  • [FR] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, 1964.
  • [H-P] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups, Amer. Math. Soc., Providence RI, 1957.
  • [H] L. Hormander, Estimates for translation invariant operators in Lp spaces, Acta Math. 104 (1960), 93-139.
  • [K-H] H. Kellerman and M. Hieber, Integrated semigroups, J. Funct. Anal. 84 (1989), 160-180.
  • [N-S] J. M. A. M. van Neerven and B. Straub, On the existence and growth of mild solutions of the abstract Cauchy problem for operators with polynomially bounded resolvent, Houston J. Math. 24 (1998), 137-171.
  • [PA] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [P] F. Periago, Global existence, uniqueness, and continuous dependence for a semi-linear initial value problem, J. Math. Anal. Appl. 280 (2003), 413-423.
  • [P-S] F. Periago and B. Straub, A functional calculus for almost sectorial operators and applications to abstract evolution equations, 3. Evol. Equations 2 (2002), 41-68.
  • [T] H. R. Thieme, "Integrated semigroups" and integrated solutions to abstract Cauchy problems, J. Math. Anal. Appl. 152 (1990), 416-447.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.